# SDR TSAA9927444

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434159
- Condition: Separated
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: D
- Precautionary procedure: L

## Discrepancy

FLT 246 - LIH-HNL - FELT 'THUMP' IN AIRFRAME DURING NORMAL CRUISE.  DECLARED PRECAUTIONARY AND ADVISED TOWER OF INTENT TO EXTEND GEAR AND PERFORM FLY-BY OF TOWER.  REQUESTED VISUAL OF TIRES SUSPECTING POSSIBLE TIRE BLOWOUT.  TOWER REPORTED TIRES NORMAL.  COMPLETED NORMAL LANDING WITH FIRE EQUIPMENT STANDING BY.  GEARS PINNED BY MX.  PERSONNEL AND A/C TAXIED TO TERMINAL WITH NO FURTHER PROBLEM.  FOUND LEFT AFT INBOARD T/E FLAP COMPOSITE MATERIAL TORN OFF IN FLIGHT AND MISSING.  REMOVED AND REPLACED THE LEFT AFT INBOARD T/E FLAP IAW MM 27-51-31, PAGE 401-405, OPERATIONAL AND RIG CHECK OK.  REMOVED GEAR PINS.  AIRCRAFT RETURNED TO SERVICE.  (M)
